| Model Number |
H74939185401510 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): dqy, lit.G4 premarket / 510(k) #: k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 14 atmospheres for 30 seconds.The device was removed without any problems, and the procedure was completed with a different device.There was no patient complications noted as a result of this event, and the patient was in good condition after the procedure.